Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds


Author: Thomas Foertsch
Journal: Proc. Amer. Math. Soc. 130 (2002), 2089-2096
MSC (2000): Primary 53C20
DOI: https://doi.org/10.1090/S0002-9939-01-06328-6
Published electronically: December 31, 2001
MathSciNet review: 1896045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizing results due to Brady and Farb (1998) we prove the existence of bilipschitz embedded manifolds of negative sectional curvature in Riemannian products of certain types of warped products.


References [Enhancements On Off] (What's this?)

  • [BiO'N] R.L.Bishop & B. O'Neill, Manifolds of Negative Curvature, Transactions of the American Mathematical Society, Vol. 145, 1969 MR 40:4891
  • [BrFa] N.Brady & B. Farb, Filling-Invariants at Infinity for Manifolds of Nonpositive Curvature, Transactions of the American Mathematical Society, Vol. 350, Num. 8, 1998 MR 99c:53039

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

Thomas Foertsch
Affiliation: Universität Zürich, Mathematisches Institut, Winterthurerstrasse 190, Ch-8057 Zürich, Switzerland
Email: foertsch@math.unizh.ch

DOI: https://doi.org/10.1090/S0002-9939-01-06328-6
Keywords: Warped products, bilipschitz embeddings, negative curvature
Received by editor(s): September 7, 2000
Received by editor(s) in revised form: February 16, 2001
Published electronically: December 31, 2001
Additional Notes: The author was supported by the SNF Grant 21 - 589 38.99
Communicated by: Wolfgang Ziller
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society